Bounded elements of C*-inductive locally convex spaces

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The notion of bounded element of C*-inductive locally convex spaces (or C*- inductive partial *-algebras) is introduced and discussed in two ways: The first one takes into account the inductive structure provided by certain families of C*-algebras; the second one is linked to the natural order of these spaces. A particular attention is devoted to the relevant instance provided by the space of continuous linear maps acting in a rigged Hilbert space.
Original languageEnglish
Pages (from-to)343-356
Number of pages14
JournalAnnali di Matematica Pura ed Applicata
Volume195
Publication statusPublished - 2016

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this